# SDR WRXR20241108001

- Difficulty date: November 8, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND FOR CENTER FLOOR SEAT RAIL #50. REMOVED SEAT TRACK # 50 IAWCRJ 700 AMM 53-0049-000-801-A03. FABRICATED (96 ") OF RH # 50 SEAT TRACK IAW CRJ 700 REO670-53-589 REV. C. INSTALLED SEAT TRACK # 50 IAW CRJ 700 AMM 53-0049-400-801-A03 SEALER INFO AIMS 04-05-005 CA 1000 LOT # 60119045-059608119 DOM 07/24 DOE 07/25.
